Alert archive / Nebraska / Tornado Warnings in 2025

Tornado Warning 11, NWS North Platte, NE

April 27, 2025Cherry County, Nebraska

NWS North Platte, NE issued this tornado warning at Apr 27, 2025, 9:57 PM MDT for Cherry County, Nebraska. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2025, 9:57 PM MDT (03:57 UTC)
Expired
Apr 27, 2025, 10:45 PM MDT
In force
48 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Tornado
Observed
Hail
2.0 in

County Cherry County, NE

The radar

The North Platte radar (KLNX), 92 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 3:56 PM MDTTornado WatchSPC9 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 4.0 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2025-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1437 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2025-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1437 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1668 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

876 
WFUS53 KLBF 280357
TORLBF
NEC031-280445-
/O.NEW.KLBF.TO.W.0011.250428T0357Z-250428T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service North Platte NE
1057 PM CDT Sun Apr 27 2025

The National Weather Service in North Platte has issued a

* Tornado Warning for...
  North central Cherry County in north central Nebraska...

* Until 1145 PM CDT.

* At 1056 PM CDT, a confirmed tornado was located near Merritt
  Reservoir, or 21 miles southwest of Valentine, moving northeast at
  20 mph.

  HAZARD...Damaging tornado and hail up to two inches in diameter.

  SOURCE...Weather spotters confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  north central Cherry County, including the following locations...
  Highway 97 crossing the Niobrara River, Crookston, and Anderson
  Bridge State Wildlife Management Area.

This includes the following highways...
 Highway 20 between mile markers 170 and 195.
 Highway 97 between mile markers 109 and 137.
 Highway 83 between mile markers 215 and 222.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

If on or near Merritt Reservoir, get away from the water and move to 
safe shelter immediately. If you can hear thunder, you are close 
enough to be struck by lightning. Severe thunderstorms can produce 
large capsizing waves, even on small bodies of water. Move into dock 
and seek safe shelter now! Do not be caught on the water in a 
thunderstorm.

&&

LAT...LON 4251 10078 4263 10117 4300 10103 4300 10050
      4299 10050
TIME...MOT...LOC 0356Z 202DEG 19KT 4274 10092 

TORNADO...OBSERVED
MAX HAIL SIZE...2.00 IN

$$
JWS
3 follow-up statements
546 
WWUS53 KLBF 280416
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1116 PM CDT Sun Apr 27 2025

NEC031-280445-
/O.CON.KLBF.TO.W.0011.000000T0000Z-250428T0445Z/
Cherry NE-
1116 PM CDT Sun Apr 27 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR NORTH
CENTRAL CHERRY COUNTY...

At 1115 PM CDT, a severe thunderstorm capable of producing a tornado
was located 11 miles northeast of Merritt Reservoir, or 11 miles
southwest of Valentine, moving northeast at 25 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Kilgore, Merritt Reservoir, Crookston, Highway 97 crossing the
Niobrara River, and Anderson Bridge State Wildlife Management Area.

This includes the following highways...
 Highway 20 between mile markers 170 and 195.
 Highway 97 between mile markers 115 and 137.
 Highway 83 between mile markers 215 and 222.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4261 10073 4266 10116 4300 10103 4300 10050
      4299 10050
TIME...MOT...LOC 0415Z 220DEG 20KT 4278 10075 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$
JWS
242 
WWUS53 KLBF 280427
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1127 PM CDT Sun Apr 27 2025

NEC031-280445-
/O.CON.KLBF.TO.W.0011.000000T0000Z-250428T0445Z/
Cherry NE-
1127 PM CDT Sun Apr 27 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR NORTH
CENTRAL CHERRY COUNTY...

At 1126 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles west of Valentine, moving northeast at 20 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Kilgore, Crookston, Highway 97 crossing the Niobrara River, and
Anderson Bridge State Wildlife Management Area.

This includes the following highways...
 Highway 20 between mile markers 170 and 195.
 Highway 97 between mile markers 124 and 137.
 Highway 83 between mile markers 215 and 222.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4271 10067 4276 10112 4300 10103 4300 10050
      4299 10050
TIME...MOT...LOC 0426Z 203DEG 17KT 4285 10071 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$
JWS
915 
WWUS53 KLBF 280445
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1145 PM CDT Sun Apr 27 2025

NEC031-280455-
/O.EXP.KLBF.TO.W.0011.000000T0000Z-250428T0445Z/
Cherry NE-
1145 PM CDT Sun Apr 27 2025

...THE TORNADO WARNING FOR NORTH CENTRAL CHERRY COUNTY HAS EXPIRED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.  However, small
hail and gusty winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until midnight CDT for north
central Nebraska.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
North Platte.

LAT...LON 4271 10067 4276 10112 4300 10103 4300 10050
      4299 10050
TIME...MOT...LOC 0445Z 202DEG 19KT 4293 10066 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at Apr 27, 4:58 PM MDT, 4 hours 59 minutes earlier. Its key messages:

  • Isolated severe thunderstorms possible this evening.
  • Elevated fire weather conditions Monday afternoon, along with thunderstorms possible across north central Nebraska, a few which could be strong.
  • Warmer temperatures expected Wednesday through Sunday.
Area forecast discussion, Apr 27, 4:58 PM MDT, 4 hours 59 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
558 PM CDT Sun Apr 27 2025

.KEY MESSAGES...

- Isolated severe thunderstorms possible this evening.

- Elevated fire weather conditions Monday afternoon, along with
  thunderstorms possible across north central Nebraska, a few
  which could be strong.

- Warmer temperatures expected Wednesday through Sunday.

&&

.SYNOPSIS...
Issued at 310 PM CDT Sun Apr 27 2025

Surface low pressure has deepened to near 994mb near Denver at
20Z, with low pressure extending north into southeast Wyoming
and south into southeast Colorado. Southerly winds 15 to 30 mph
across southwest and central Nebraska with dewpoints in the mid
50s to near 60. Stratus remains in place east of Gordon through
North Platte, with clearing to the west. Imperial was at 83 and
Ogallala and Grant 81, with the warmest temperatures at 20Z.

&&

.SHORT TERM /THROUGH MONDAY NIGHT/...
Issued at 310 PM CDT Sun Apr 27 2025

Tonight, there is the potential for isolated to scattered
severe thunderstorms this evening. A deep upper trough will
advance toward the Four Corners region early this evening. This
will produce deep cyclogenesis across eastern Colorado into the
southern Nebraska panhandle. Abundant moisture will be in place
across Nebraska. Stratus has cleared out across far southwest
Nebraska and the southeast panhandle. Strong heating underway
across eastern Colorado and western Kansas into far southwest
Nebraska reaching the low 80s. Surface winds are shown be be
backed to a more southeasterly early this evening over the
southeast Panhandle, which will be area where low-level
convergence and a strong differential heating boundary will
develop. This may result in isolated severe storm initiation.
further east, across southwest Nebraska, a stronger capping
inversion for recent stratus may inhibit storm development.
However, while confidence in occurrence of storms as well as
locations may be low, this will likely be an impactful event
should storms develop. Deep layer shear from 40 to 50kts and
surface-based CAPEs from 2000-3000 J/KG are shown across the
southern panhandle and southwest Nebraska early evening. This
will be sufficient for supercells with all modes of severe
weather possible, including large hail, damaging winds and a
tornado or two near any storms with localized backed surface
winds. The latest CAMs also indicate storms in the western
Panhandle moving into the northwest Sandhills mid to late
evening. Storm chances will increase north central Nebraska
after midnight, with the severe threat expected to diminish.

Monday, a pre-frontal surface trough will move through during
the morning, bringing gusty westerly winds to 20 to 35 mph in
the afternoon. An upper trough moving across the Northern
Plains. This will bring chances for showers and thunderstorms
across north central Nebraska. Strong deep layer shear will be
present, and despite dewpoints in the low 40s, a few strong
storms are possible across east of Highway 83 in north central
Nebraska during the afternoon and early evening.

Much drier air with dewpoints falling into the low to mid 30s
will combine with the strong winds to create elevated fire
weather conditions, mainly south of Highways 2 and 91.

Showers will end Monday night as the system moves east as
northerly winds diminish. Lows overnight will fall into the mid
to upper 30s.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
Issued at 310 PM CDT Sun Apr 27 2025

Cooler and dry Tuesday in the mid 60s behind the cold front.
The next opportunity for showers and storms will be Wednesday
afternoon into Wednesday night, as an upper trough moving across
the Northern Plains drives a cold front into and trough the
area. Highs in the low 70s Wednesday cool to the mid and upper
60s Thursday. Warmer in the Wednesday through Sunday, with low
chances for showers and storms Saturday into Sunday, as an upper
trough deepens across the western U.S. bringing southwesterly
flow aloft to the region.

&&

.AVIATION /18Z TAFS THROUGH 18Z TUESDAY/...
Issued at 558 PM CDT Sun Apr 27 2025

There will isolated to scattered thunderstorms through the late
evening hours, mainly across north central Nebraska. LLWS at
KLBF 03Z through 06Z with VFR ceilings late evening. Could see a
period of -TSRA pass between 06Z-09Z. Southerly winds gusting
to 27KT this evening will shift to the west and be light by 09Z.
Westerly winds will strengthen by 18Z, gusting to around 25KT
during the afternoon.

At KVTN, Mainly VFR ceilings tonight. have a prevailing -TSRA
05Z-08Z with showers and thunderstorms increasing in coverage
across north central Nebraska. Southerly winds gusting to 27KT
this evening will shift to the west and be light by 08Z.
Westerly winds will strengthen by 18Z, gusting to around 30KT
during the afternoon.

 &&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Roberg
SHORT TERM...Roberg
LONG TERM...Roberg
AVIATION...Roberg
Hazardous weather outlook, Apr 27, 2:27 PM MDT, 7 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
327 PM CDT Sun Apr 27 2025

NEZ004>010-022>029-035>038-056>059-069>071-094-282030-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
327 PM CDT Sun Apr 27 2025 /227 PM MDT Sun Apr 27 2025/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...Tonight.

Isolated to scattered severe thunderstorms are possible by late
afternoon lasting into the evening across western and north central
Nebraska. The main hazard will be large hail, with a secondary
hazard of damaging winds, a tornado can't be ruled out.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Elevated fire weather conditions return on Monday afternoon across
the area due to gusty westerly winds and low relative humidity.

There is also the potential for an isolated severe thunderstorm
across far north central Nebraska Monday afternoon into early
evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Local storm report, Apr 27, 8:45 PM MDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
945 PM CDT Sun Apr 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     Hail             4 N Rushville           42.77N 102.48W
04/27/2025  M1.75 Inch       Sheridan           NE   Public

            Delayed report. Time estimated by radar.

&&

Brown
Local storm report, Apr 27, 9:11 PM MDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
1011 PM CDT Sun Apr 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 PM     Tornado          21 SW Merritt Reservoir 42.43N 101.16W
04/27/2025                   Cherry             NE   Official NWS Obs

            Radar confirmed tornado.

&&
Special weather statement, Apr 27, 9:22 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service North Platte NE
922 PM MDT Sun Apr 27 2025

NEZ004-280400-
Sheridan NE-
922 PM MDT Sun Apr 27 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SHERIDAN COUNTY
THROUGH 1000 PM MDT...

At 922 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hay Springs, moving northeast at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Rushville, Hay Springs, Intersection of Beaver Creek Road and White
Clay Creek Road, Intersection of Highway 87 and Antelope Road,
Walgren Lake State Recreation Area, and Metcalf State Wildlife
Management Area.

This includes the following highways...
 Highway 20 between mile markers 74 and 95.
 Highway 250 between mile markers 39 and 48.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1100 PM MDT for the Panhandle
of Nebraska.

&&

LAT...LON 4294 10279 4300 10275 4267 10228 4243 10275
      4244 10277 4278 10277 4279 10279 4290 10280
TIME...MOT...LOC 0322Z 217DEG 19KT 4269 10281

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Special weather statement, Apr 27, 9:25 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service North Platte NE
925 PM MDT Sun Apr 27 2025

NEZ004-094-280400-
Sheridan NE-Western Cherry NE-
925 PM MDT Sun Apr 27 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CHERRY AND
NORTHEASTERN SHERIDAN COUNTIES THROUGH 1000 PM MDT...

At 924 PM MDT, Doppler radar was tracking a strong thunderstorm near
Wakpamni, or 12 miles northeast of Gordon, moving northeast at 25
mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Hoover Lake, Irwin, and Shell Lake State Wildlife Management Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM MDT for the Panhandle
of and north central Nebraska.

&&

LAT...LON 4300 10180 4295 10174 4281 10211 4296 10228
      4300 10221
TIME...MOT...LOC 0324Z 242DEG 21KT 4296 10207

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
Special weather statement, Apr 27, 9:43 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service North Platte NE
943 PM MDT Sun Apr 27 2025

NEZ004-280415-
Sheridan NE-
943 PM MDT Sun Apr 27 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN SHERIDAN COUNTY
THROUGH 1015 PM MDT...

At 942 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles south of Rushville to 10 miles
northeast of Antioch. Movement was northeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Snow Lake, Diamond Lake, Lone Butte, Highway 27 crossing the Niobrara
River, Kennedy Lake, Smith Lake State Wildlife Management Area,
Highway 250 crossing the Niobrara River, Intersection of Highway 27
and Mills Road, and Argo Hill.

This includes Highway 250 between mile markers 3 and 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1100 PM MDT for the Panhandle
of Nebraska.

&&

LAT...LON 4276 10219 4207 10219 4208 10260 4267 10250
TIME...MOT...LOC 0342Z 206DEG 61KT 4259 10240 4220 10251

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
Local storm report, Apr 27, 9:54 PM MDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
1054 PM CDT Sun Apr 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 PM     Tornado          3 WSW Merritt Reservoir 42.62N 100.92W
04/27/2025                   Cherry             NE   Storm Chaser

&&

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 6:05 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFSheridan40 min
Apr 27, 6:08 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFCherry, Grant, Hooker52 min
Apr 27, 6:17 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFSheridan43 min
Apr 27, 6:28 PM MDTTornado WarningLBFCherry, Grant47 min
Apr 27, 6:33 PM MDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker42 min
Apr 27, 6:44 PM MDTTornado Warning Tornado observedConsiderable damage threatLBFCherry, Grant, Sheridan46 min
Apr 27, 6:49 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFSheridan41 min
Apr 27, 7:08 PM MDTTornado WarningLBFCherry, Grant52 min
Apr 27, 7:10 PM MDTTornado Warning Tornado observedLBFCherry35 min
Apr 27, 7:44 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFCherry46 min
Apr 27, 7:44 PM MDTTornado WarningLBFCherry46 min
Apr 27, 8:02 PM MDTSpecial Weather StatementLBFSheridan43 min
Apr 27, 8:10 PM MDTSevere Thunderstorm WarningLBFSheridan23 min
Apr 27, 8:18 PM MDTSpecial Weather StatementLBFCherry27 min
Apr 27, 8:23 PM MDTTornado WarningLBFCherry37 min
Apr 27, 8:52 PM MDTTornado WarningLBFCherry38 min
Apr 27, 9:22 PM MDTSpecial Weather StatementLBFSheridan38 min
Apr 27, 9:25 PM MDTTornado WarningLBFCherry50 min
Apr 27, 9:43 PM MDTSpecial Weather StatementLBFSheridan32 min
Apr 27, 10:20 PM MDTSpecial Weather StatementLBFSheridan25 min
Apr 27, 10:32 PM MDTSpecial Weather StatementLBFSheridan43 min
Apr 27, 11:01 PM MDTSpecial Weather StatementLBFCherry29 min
Apr 27, 11:24 PM MDTSpecial Weather StatementLBFCherry51 min
Apr 28, 12:09 AM MDTSpecial Weather StatementLBFBrown66 min
Apr 28, 1:33 AM MDTSpecial Weather StatementLBFBrown, Keya Paha, Rock57 min
Apr 28, 2:11 PM MDTSpecial Weather StatementLBFCherry49 min
Apr 28, 3:07 PM MDTSpecial Weather StatementLBFLogan, Thomas38 min
Apr 28, 3:30 PM MDTSpecial Weather StatementLBFKeya Paha45 min
Apr 28, 4:19 PM MDTSpecial Weather StatementLBFBoyd26 min
Apr 28, 4:25 PM MDTSevere Thunderstorm WarningLBFBoyd19 min

Nearby

Tornado Warnings in Nebraska, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.